Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Severe pain after cortisone injection in knee

(3 Posts)
JH2001 Sat 31-May-14 20:51:43

I have been having severe problems with my knee, pain and loud clicking noise when walking particulary upstairs. Tried physio with no difference. I had a cortisone injection about 3 weeks ago and the pain is now worse! Constantly throbbing and strughle to walk up and downstairs. Has anyone else had problems after injection? Thanks

TheFuzz Tue 03-Jun-14 13:45:58

It didn't help my shoulder. Surgery was the only answer.

Milliways Tue 03-Jun-14 21:10:59

They should have warned you that sticking a needle into an inflamed area can make it worse for a few days, but 3 weeks later doesn't sound good.

I had steroids injected between my toes and swore never to do that again! Ones in my hip though have usually proved beneficial.

Hope it improves soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now